# SDR 96ZZZX269

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 4002T02P03
- Condition: Failed
- Location: Assory Dr Grbox
- Part time: 5,209 hours
- Component: 5001T90G06
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE ENGINE LOST FUEL AND OIL PRESSURE IN-FLIGHT AND QUIT.  THE ACCESSORY DRIVE GEARBOX PINION SHAFT BEARINGS FAILED AND ALLOWED GEAR DISSENGAGEMENT TO FAILURE POINT.  SUBMITTER RECOMMENDS REPLACING BEARINGS AT 3,600 HOURS TT.
